Clonmedica Anti-Hist Allergy Cetirizine 10mg Tablets 30 Pack

€5.50

Bestseller
Code ANTIHIST7453


Add to Basket
Product Info

Anti-Hist tablets contain Cetirizine, which is an antihistamine and used to treat hayfever and other allergies.

In adults and children aged 6 years and above, Anti-Hist is indicated

  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
  • for the relief of chronic idiopathic urticaria

You Must Be Aged Over 18 Years To Purchase This Product. MAXIMUM Order Quanity of Six Packs Per Order.

How To Use
  • Adults and adolescents above 12 years: One tablet (10mg) once daily 
  • Children between 6 and 12 years: Half a tablet (5mg) twice daily
Active Ingredients

Each film coated tablet contains 10mg cetirizine

Delivery Info

Delivery Timeframe - Updated 23/07/21 4pm

Deliveries in Republic Of Ireland and Northern Ireland

Orders are currently being dispatched within 1 working day after the order is placed. Once your order has been marked dispatched, delivery is expected to take place within 1-2 working days for addresses in Ireland.

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible.

Deliveries To UK

Deliveries to UK addresses are continuing as normal via Royal Mail Tracked 48 service in 3-5 working days

European Courier Delivery (DPD & UPS) Deliveries to France, Germany, Netherlands, Spain, Italy, Denmark, Poland, Austria, Belgium, Sweden, Portugal & Finland will now use a courier service. This is a faster shipping service than current postal times with shipping now estimated within 4-6 working days..

International Deliveries

**Delayed delivery - please contact us directly for an estimated delivery time.

For more information on international delivery, please read our Delivery Information? page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Who can take Anti-Hist Cetirizine Tablets?
Adults and children aged over 6 years.

How to take Anti-Hist

  • Adults and adolescents above 12 years: One tablet (10mg) once daily 
  • Children between 6 and 12 years: Half a tablet (5mg) twice daily

Do not take Anti-Hist

  • If you have a severe kidney disease (severe renal failure with creatinine clearance below 10 ml/min)
  • If you are allergic to cetirizine dihydrochloride, to any of the other ingredients listed on the product, to hydroxyzine or to any piperazine derivatives (closely related active ingredients of other medicines)
  • For longer than 30 days continuously without consulting your doctor.

Pregnancy and breast-feeding

Anti-Hist contains cetirizine and should not be taken by pregnant women. Consult your doctor.

Driving and using machines

Anti-Hist is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Common Side Effects (up to 1 in 10 patients)

Dizziness, diarrhea, nausea, dry mouth, fatigue, somnolence, pharyngitis, rhinitis (in children)

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty